Avec cedram.org
Confluentes Mathematici
Rechercher un article
Recherche sur le site
Année 2013


Pierre Bousquet; Augusto C. Ponce; Jean Van Schaftingen
Density of smooth maps for fractional Sobolev spaces $W^{s, p}$ into $\ell $ simply connected manifolds when $s \ge 1$
Vol. 5 no. 2 (2013), p. 3-24 Détail
Adrien Deloro
Veränderungen über einen Satz von Timmesfeld – I. Quadratic Actions
(Variations on a Theorem of Timmesfeld – I. Quadratic Actions)
Vol. 5 no. 2 (2013), p. 25-46 Détail
Antoine Ducros
Espaces de Berkovich, polytopes, squelettes et théorie des modèles : erratum
(Berkovich spaces, polytopes, skeletons and model theory: erratum)
Vol. 5 no. 2 (2013), p. 47-48 Détail
Sonia L’Innocente; Françoise Point; Carlo Toffalori
Exponentiations over the quantum algebra $U_{q}(sl_2(\mathbb{C}))$
Vol. 5 no. 2 (2013), p. 49-77 Détail
Bruno Sévennec
Octonion multiplication and Heawood’s map
Vol. 5 no. 2 (2013), p. 79-85 Détail
Yannick Baraud
Estimation of the density of a determinantal process
Vol. 5 no. 1 (2013), p. 3-23 Détail
François Lê
Entre géométrie et théorie des substitutions  : une étude de cas autour des vingt-sept droites d’une surface cubique
(Between geometry and theory of substitutions: a case study around twenty-seven lines on a cubic surface)
Vol. 5 no. 1 (2013), p. 23-77 Détail
Jean-Philippe Préaux
Group Extensions with Infinite Conjugacy Classes
Vol. 5 no. 1 (2013), p. 73-95 Détail
Fenfang Xie; Jinjin Wang; Jiayi Xia; Guo Zhong
Finite Groups with some $s$-Permutably Embedded and Weakly $s$-Permutable Subgroups
Vol. 5 no. 1 (2013), p. 93-101 Détail

eISSN : 1793-7434

haut